# SDR CALA2011072800518

- Difficulty date: July 28, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 16,835 hours, 5,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED FWD CABIN FLOOR STRUCTURE BETWEEN STA 344-360 AT BL 0.  REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 344-360 AT BL 0 REF SRM 51-40-02.
